The Lupus Forum banner

1 - 7 of 7 Posts

·
sheila
Joined
·
66 Posts
Discussion Starter #1
:eek:

Help!!! I have noticed that every morning I am lossing more and more hair. Is this normal? Besides lossing hair everything else seems to be okay. Sorry that I have not been in contact I am getting ready for visit from my sisters.

I can't wait to see them!!!!
 

·
Registered
Joined
·
15,684 Posts
Hi sheila,

No it's not normal, it's a sign that your body is under a great deal of stress :(

Have you changed meds recently (i.e. on any Immunosuppressants, chemo etc.) ?

How is your thyroid med going, are you having regular bloods done and is it in range?

They are two possibilities I can think of. The third is an increase in disease activity if you have other symptoms of a flare?

Enjoy your sisters visit :)

love
Lily
 

·
Registered
Joined
·
4,369 Posts
Hi Sheila,

I hope you have a lovely time when your sister visits!

Lily has listed some very good possibilities - I would just like to add one!

Deficiencies on Iron, Iron Serrum, Ferratin, B12 all cause hair loss too!

I have SLE and the above deficiences plus increased hairloss. Some hair grows back but there are bits that havent in the last fews years.

Currently the dermatologist is looking into what the cause is! I do also loose more hair due to increased Lupus activity too!

What I'm trying to say is that not everything is connected to Lupus (but maybe) and if your concerned perhaps it worth mentioning to your specialist.

Take care and again have a lovely time with you sister.

Love Lesley
 

·
Registered
Joined
·
1,640 Posts
Hi Shiela,

I hope you enjoy your visit with your sisters.

I am experiencing a lot of hair loss also. I saw my Rhuemy yesterday, he told me it could be the lupus itself, or a side effect of Cell Cept.

I have been losing hair very steadily now, since before diagnosis..but, have to admit, it is much worse since starting on Cell Cept.

I told my Dr. that I would go completely bald, rather than go back to feeling so miserible..as I did, before the Cell Cept.

I hope, your hair loss decreases soon. Maybe, you could ask your Dr. about a good mulitvitamin, and see if that helps..

Love,
Sandy
 

·
Registered
Joined
·
28 Posts
I have hair loss all throughout my illness. I happens more when I'm stressed or going through a flare or med change. It is very disheartening that with all over the other things that we must endure with this illness that we also must lose our hair. Which can be one of a woman's best assets.I tend to cut my hair short so that people won't notice the thinning spots. You could always go to your hair dresser and see what she thinks. Good luck!

Have a great visit with your sister!
 

·
sheila
Joined
·
66 Posts
Discussion Starter #6
Thanks for all your wonderful advice! I will ask my doctor when I see her next month. I am on a multi vitamin and have not change any of my medicines lately.

I had a great visit with my sisters. We went to see outdoor musical called "Texas" (which is located at Palo Duro Canyon, Texas) is was a great play but they had to cancel it the play in the middle due to lightening and rain. I have attached a picture of the canyon.

Again thanks for the wonderful advice
 

·
Registered
Joined
·
234 Posts
i also have hair loss. I get a big clump out of the drain every morning when I take a shower. It doesn't look obvious but my hairdresser said it was much thinner at the top of my head. I recently started taking cellcept and I'm anemic so that could be contributing to it.
 
1 - 7 of 7 Posts
Top